# SDR UIEA2021042200975

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 208,223 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Brake
- Part number: 32880863
- Part serial: GRTC9171
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG INBD T/R ELECTRICAL MECHANICAL BRAKE DOES NOT STAY IN THE UNLOCK ED POSITION.  REMOVED & REPLACED #1 ENGINE INBD THRUST REV. ELECTRO MECHANICAL BRAKE IAW AMM 78-34-07.  PENDING OPS CHK . ACCOMPLISHED ELECTRO MECH BRAKE CHECK PER MM 78-30-00-705-001-H00 )
